WIT Press


Progressive Waves In Channels With Some Specific Cross Sections

Price

Free (open access)

Paper DOI

10.2495/AFM020621

Volume

36

Pages

10

Published

2002

Size

390 kb

Author(s)

C. -H. Kong & C. -M. Liu

Abstract

Progressive surface waves in channels with some specific cross sections, which include trapezoid and elliptic shapes, are studied analytically in our present paper. Some analytical solutions of the frequencies of longitudinal modes of progressive surface waves are provided. The convergence of the eigenvalues obtained by different methods is well compared and discussed.

Keywords